MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT LG SIZE 3 PMA; OXFORD PARTIAL KNEE SYSTEM

BIOMET UK LTD. OXF ANAT BRG LT LG SIZE 3 PMA; OXFORD PARTIAL KNEE SYSTEM
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial final combined report.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Concomitant products: medical product: oxf uni tib tray sz f lm pma, catalog #: 154775, lot #: 828320; medical product: oxf twin-peg cmntd fem lg pma, catalog #: 161470, lot #: 612410.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00196, 3002806535-2021-00197.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 1 complaint reported with the item 154775, 1 complaint reported with the item 161470, and 2 complaint reported with the item 159554 including initiating complaint.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.
 
Event or Problem Description
It was reported that a patient underwent an initial left knee arthroplasty on (b)(6) 2017.Subsequently, a revision procedure due to unknown reason was performed on (b)(6) 2021.

Brand Name
OXF ANAT BRG LT LG SIZE 3 PMA
Common Device Name
OXFORD PARTIAL KNEE SYSTEM
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key11824318
Report Number3002806535-2021-00198
Device Sequence Number17204213
Product Code NRA
UDI-Device Identifier05019279786008
UDI-Public(01)05019279786008(17)211214(10)348010
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P01004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2021
Device Model NumberN/A
Device Catalogue Number159554
Device Lot Number348010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR